# SDR CA091015002

- Difficulty date: October 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,995 hours
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Link
- Part number: 5514501111
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LINK IS FOR THE SEAT TILT ADJUSTMENT AND WHERE THE ROUND TUBE IS SQUEEZED TO FORM A FLATTENED END, IT IS CRACKED.
